# SDR DALA2025030401685

- Difficulty date: March 2, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 31,817 hours, 12,329 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Cone
- Condition: Fire
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(LOG 6943068) ON ARRIVAL ACS NOTICE SMALL FLAME ON ENG 1 EXHAUST. FLIGHT CREW PERFORM DRY MOTOR TO SUCCESSFULLY BLOW OUT TAILPIPE FIRE. PERFORMED AFTER ENG FIRE INSPECTION REF B737 71-00-00-800-803-F00, FIRE/SMOKE LOCATED INSIDE THE EXHAUST PLUG OF THE ENGINE FOUND TO BE DUE TO OIL ACCUMULATION IN THE EXHAUST PLUG CAVITY. FLAME ARRESTOR VISUAL INSPECTION CHECKS GOOD, HONEYCOMB PRESENT NOT DETERIORATED, ENGINE SERVICEABLE. PERFORMED ENGINE IDLE RUN REF 71-00, OPS CHECK GOOD.
